The Bogomolov multiplier of rigid finite groups

Ming chang Kang, Boris Kunyavskiǐ

Research output: Contribution to journalArticlepeer-review

Abstract

The Bogomolov multiplier of a finite group G is defined as the subgroup of the Schur multiplier consisting of the cohomology classes vanishing after restriction to all abelian subgroups of G. This invariant of G plays an important role in birational geometry of quotient spaces V/G. We show that in many cases the vanishing of the Bogomolov multiplier is guaranteed by the rigidity of G in the sense that it has no outer class-preserving automorphisms.

Original languageEnglish
Pages (from-to)209-218
Number of pages10
JournalArchiv der Mathematik
Volume102
Issue number3
StatePublished - Mar 2014

Keywords

  • Bogomolov multiplier
  • Class-preserving automorphisms
  • Shafarevich-Tate set
  • Unramified Brauer group

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'The Bogomolov multiplier of rigid finite groups'. Together they form a unique fingerprint.

Cite this